# SDR SWAA2024061384292

- Difficulty date: May 10, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241CF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO THE EXTENT OF DAMAGE; REPLACED FLOOR PANEL 241CF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-42A ITEM 55.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
